Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Recurring skin allergy causing itching. Temporary relief with Dynalop. Permanent cure?

i have skin allergy from past 2 years and consulted many doctors in india 1 year before but no use, after that i came to canada. When i take Dynalop 5mg tablate for 2 to 3 day itching will not be there but after that again itching will start, so again i need to take that tablate. But its not curing permanently. So please can any one help in this....
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
THESE ARE ALLERGIES
MAY BE DUE TO SOAPSSHAMPOO OILS COOKING OILS HENA DYES AND OTHER BODY MATERIAL APPLICATION
THE DRUGS LIKE PARACETAMOL IBUPRUFEN VITAMINS AND DIET SUPPLIMENTS CAN ALSO CAUSE EVEN IF TAKEN ONCE OR CONTROLLING OTHER DIOSEASES
OR IT CAN BE FOOD ALLERGY
YOU HAVE TO CORELATE OR GO FOR BLOOD SERM TESTS FOR ALLERGY TO FING CAUSE AND REMOVE
TILL THEN SIMPLY ADD FEXOFENADINE ONCE A DAY WHICH IS AVAILABLE OVER THE COUNTER IN CANADA AND AMERICA YOU CAN CONTINUE FOR LONG WITHOUT ANY SIDE EFFECTS
Answered: Wed, 5 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor